MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC ALIGNMENT FRAME DIST SUB ASSEM INFINITY TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC ALIGNMENT FRAME DIST SUB ASSEM INFINITY TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33600020
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the middle distal hole of the instrument can be seen to be deformed.Aside from this deformation, no other significant damages can be found around the instrument.Two pin sleeves were returned and used to perform the functional test.The pin sleeves could not fit through the three distal holes but were able to pass through the three proximal holes of the instrument.A 0.233 minus gage pin was used to verify the dimensions of the holes.The gage pin was unable to fit through all six holes of the instrument confirming the instrument was not manufactured to specification.Based on investigation, the root cause was attributed to a manufacturing related issue.A nonconformance was opened to further address the issue.
 
Event or Problem Description
It was reported that the pin could not be inserted into the center hold of the alignment frame guide.Medical procedure was completed by pushing pin sleeve to end of hole.

Brand Name
ALIGNMENT FRAME DIST SUB ASSEM INFINITY TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16979857
Report Number3010667733-2023-00267
Device Sequence Number2453262
Product Code HSN
UDI-Device Identifier00889797003926
UDI-Public00889797003926
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33600020
Device Catalogue Number33600020
Device Lot Number2656815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown